Alert archive / Mississippi / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 607, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 6, 2008, 11:27 AM CDT for Attala County, Holmes County, Mississippi. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2008, 11:27 AM CDT (16:27 UTC)
- Expired
- Jul 6, 2008, 12:15 PM CDT
- In force
- 48 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Attala County, MS, Holmes County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 97 km from the middle of the area, began a volume at 16:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 11:40 AM CDT | TSTM WND DMG | 4 N Durant, MS | THERE WAS ROOF DAMAGE TO A BARN AND THE GUTTER WAS RIPPED OFF THE STRUCTURE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 4.5 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1549 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 1033 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KJAN 061627 SVRJAN MSC007-051-061715- /O.NEW.KJAN.SV.W.0607.080706T1627Z-080706T1715Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 1127 AM CDT SUN JUL 6 2008 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN ATTALA COUNTY IN CENTRAL MISSISSIPPI... EASTERN HOLMES COUNTY IN CENTRAL MISSISSIPPI... THIS INCLUDES THE CITY OF DURANT... * UNTIL 1215 PM CDT * AT 1127 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR EMORY...OR 8 MILES SOUTH OF BLACK HAWK...AND MOVING SOUTHEAST AT 14 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... BOWLING GREEN BY 1145 AM CDT... MCMILLAN BY 1155 AM CDT... DURANT BY 1210 PM CDT... HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. IN ADDITION TO HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 3317 8962 3292 8985 3317 9008 3329 8999 TIME...MOT...LOC 1627Z 326DEG 12KT 3321 8997 $$ CME
3 follow-up statements
000
WWUS54 KJAN 061640
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1140 AM CDT SUN JUL 6 2008
MSC007-051-061715-
/O.CON.KJAN.SV.W.0607.000000T0000Z-080706T1715Z/
HOLMES MS-ATTALA MS-
1140 AM CDT SUN JUL 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR SOUTHWESTERN ATTALA AND EASTERN HOLMES COUNTIES...
AT 1140 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR BOWLING GREEN...OR 8 MILES NORTHWEST OF DURANT...MOVING
SOUTHEAST AT 14 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BOWLING GREEN BY 1145 AM CDT...
MCMILLAN BY 1150 AM CDT...
6 MILES SOUTHWEST OF WEST BY 1205 PM CDT...
DURANT BY 1210 PM CDT...
POSSUMNECK BY 1215 PM CDT...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
IN ADDITION TO HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
LAT...LON 3317 8963 3317 8962 3292 8985 3314 9003
3327 8994
TIME...MOT...LOC 1640Z 309DEG 12KT 3317 8992
$$
CME000
WWUS54 KJAN 061652
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1152 AM CDT SUN JUL 6 2008
MSC007-051-061715-
/O.CON.KJAN.SV.W.0607.000000T0000Z-080706T1715Z/
HOLMES MS-ATTALA MS-
1152 AM CDT SUN JUL 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR SOUTHWESTERN ATTALA AND EAST CENTRAL HOLMES COUNTIES...
AT 1152 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BOWLING GREEN...OR
NEAR DURANT...MOVING SOUTHEAST AT 14 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
DURANT BY NOON CDT...
POSSUMNECK BY 1210 PM CDT...
SALLIS BY 1215 PM CDT...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
LAT...LON 3317 8965 3317 8962 3292 8985 3310 8993
3326 8991
TIME...MOT...LOC 1652Z 303DEG 12KT 3313 8984
$$
CME000 WWUS54 KJAN 061704 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1204 PM CDT SUN JUL 6 2008 MSC051-061714- /O.CAN.KJAN.SV.W.0607.000000T0000Z-080706T1715Z/ HOLMES MS- 1204 PM CDT SUN JUL 6 2008 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HOLMES COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS. LAT...LON 3317 8965 3302 8977 3305 8983 3320 8975 TIME...MOT...LOC 1704Z 299DEG 15KT 3310 8976 $$ MSC007-061715- /O.CON.KJAN.SV.W.0607.000000T0000Z-080706T1715Z/ ATTALA MS- 1204 PM CDT SUN JUL 6 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT FOR WEST CENTRAL ATTALA COUNTY... AT 1204 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR POSSUMNECK...MOVING SOUTHEAST AT 18 MPH. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 3317 8965 3302 8977 3305 8983 3320 8975 TIME...MOT...LOC 1704Z 299DEG 15KT 3310 8976 $$ CME
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 10:45 AM CDT, 42 minutes earlier.
Area forecast discussion, Jul 6, 10:45 AM CDT, 42 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE JACKSON MS 1045 AM CDT SUN JUL 6 2008 .DISCUSSION...ILL ADJUSTED POPS UP OVER MUCH OF THE FORECAST AREA ON THIS UPDATE BASED ON CURRENT RADAR TRENDS. THE MAIN POP ADJUSTMENTS HOWEVER WILL BE MADE OVER NORTH CENTRAL...NORTHEAST... AND EAST MISSISSIPPI. ISOLATED CONVECTION IS ALREADY FIRING ACROSS PORTIONS OF THE AREA THIS MORNING. IM EXPECTING MOST OF THE CONVECTION TODAY TO DEVELOP OVER NORTH CENTRAL...NORTHEAST...AND EAST MISSISSIPPI AS THIS AREA IS IN BETTER PROXIMITY TO THE SHORTWAVE SWINGING THROUGH THE AREA AND WITH THE UPPER JET THATS TRYING TO NOSE INTO THE REGION. IN ADDITION...WITH BETTER 850 MB MOISTURE IN PLACE AND WITH A LITTLE BETTER DEEP LAYER WIND SHEAR...WE COULD SEE SOME OF CONVECTIVE CLUSTERS ORGANIZE OVER THESE AREAS. ELSEWHERE ACROSS THE CWA...MAINLY ISOLATED TO SCATTERED CONVECTION IS EXPECTED. OTHER THAN TWEAKING WITH THE SKY COVERAGE DUE TO THE INCREASE WITH POPS AND TO THE HOURLY GRIDS BASED ON TRENDS...THE REMAINDER OF THE FORECAST LOOKS IN GOOD SHAPE AND NO FURTHER CHANGES WILL BE MADE AT THIS TIME. THE UPDATED GRIDS AND ZONES HAVE ALREADY BEEN SENT. /19/ AS USUALLY IS THE CASE THIS TIME OF YEAR...DETERMINING IF THE ENVIRONMENT WILL BE SUPPORTIVE OF SVR STORMS IS TOUGH. TODAY IS NO DIFFERENT AS SEVERAL FACTORS EXIST TO MAKE IT CHALLENGING. THE MORNING SKY WAS CHAOTIC WITH TOWERING ALTO CUMULUS NEARLY EVERYWHERE. THIS USUALLY SPELLS A PRETTY ACTIVE CONVECTIVE DAY IF AREAS CAN WARM AND REACH THE CONVECTIVE POTENTIAL. THE MORNING ELEVATED NATURE OF THE STORMS IS TRANSITIONING TO MORE SFC BASE AS THE REGION IS REACHING THE UPPER 80S. MORNING JAN RAOB DOES SHOW SOLID POTENTIAL FOR SVR STORMS PRODUCING HAIL/MICROBURSTS IF THE AREA CAN REACH 90-92 DEGREES AND HOLD ONTO ATLEAST 70 SFC DEWPTS. THERE LOOKS TO BE POCKETS WHERE TEMPS WILL REACH THOSE CONDITIONS AND INSTABILITY WILL BE QUITE HEALTHY WITH SBCAPE 3400-3700 J/KG. ADDITIONALLY...WE HAVE A BIT MORE DEEP LAYER 0-6KM SHEAR TODAY. THIS IS PROVIDED BY A S/W DROPPING S/SE ACROSS N MS/AL. THERE ALSO IS A DECENT UPPER JET DIVING S AS WELL WHICH SHOULD PROVIDE AN EXTRA BOOST TO THE STORMS. AS FOR SPECIFICS...STORMS SHOULD MOVE SE/SSE. THE BEST LOCATIONS FOR ANY STRONG/SVR STORMS LOOKS TO BE ALONG AND E OF I-55 AND S OF A LEXINGTON TO MACON LINE. OUR CURRENT PROB HAZARDS SHOW THIS WELL. THE BEST COMBINATION MAY OCCUR ALONG THE I-20 CORRIDOR EAST OF THE METRO. HERE SFC HEATING AND TIMING OF THE ACTIVITY TO THE N DROPPING SE MAY HIT THE BEST COMBINATION OF INSTABILITY/SHEAR. WE WILL SEE HOW THAT WORKS OUT. MAIN RISKS WILL BE PENNY-NICKEL HAIL AND DAMAGING WINDS 60-70 MPH. TIMING WILL BE FROM NOON TO 7 PM WITH A GENERAL N-S PROGRESSION. /CME/ && .AVIATION...LIKE THE PAST COUPLE DAYS...THE MAIN FOCUS WILL BE TRYING TO TIME/LOCATE THE CONVECTION TODAY. ACTIVITY ALREADY GOING PRETTY GOOD FOR MORNING STANDARDS AND I EXPECT ONLY THIS ACTIVITY TO EXPAND IN COVERAGE AND GROW STRONGER THROUGH THE MIDDAY AND AFTERNOON HOURS. THE NORTHERN SECTIONS MAY BE DONE WITH ANY ACTIVITY FIRST AND THE BEST ASCENT MOVES S OF THAT AREA FOR LATER IN THE AFTERNOON. CENTRAL/SOUTH...MAINLY ALONG AND E OF I-55...WILL SEE ACTIVITY DURING THE AFTERNOON HOUR...POSSIBLY LASTING INTO EARLY EVENING. ANY LOCATIONS THAT GET A SOLID STORM WILL SEE IFR/MVFR CONDITIONS FOR A PERIOD OF TIME. FOR MOST OF THE EVENING AND OVERNIGHT...PERIODS OF CLEAR SKIES WILL OCCUR BUT THERE MAY BE SOME MID DECK EVOLVE TOWARD MORNING. A SITE OR TWO MAY DROP TO MVFR VIS FOR A BRIEF TIME. OTHER THAN THAT...VFR CONDITIONS LOOK TO PREVAIL. /CME/ && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && JAN
Hazardous weather outlook, Jul 6, 4:13 AM CDT, 7 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 413 AM CDT SUN JUL 6 2008 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 070915- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 413 AM CDT SUN JUL 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT ISOLATED STRONG AND SEVERE THUNDERSTORMS WILL BE POSSIBLE TODAY FOR AREAS ALONG AND EAST OF THE INTERSTATE 55 CORRIDOR...ESPECIALLY THE INTERSTATE 59 CORRIDOR. DAMAGING WIND GUSTS AND SMALL HAIL WILL BE THE MAIN RISK AS STORMS MOVE SOUTHEAST. ACTIVITY WILL BEGIN TO DIE DOWN THIS EVENING AROUND SUNSET AS HEATING IS LOST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED TODAY...BUT OTHERWISE IS NOT EXPECTED THROUGH SATURDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 14
In the hours before
Special weather statement, Jul 6, 6:10 AM CDT, 5 hours 17 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE JACKSON MS 610 AM CDT SUN JUL 6 2008 MSZ030-031-033-061140- CLAY MS-LOWNDES MS-OKTIBBEHA MS- 610 AM CDT SUN JUL 6 2008 ...STRONG THUNDERSTORMS AFFECTING THE GOLDEN TRIANGLE THIS MORNING... A CLUSTER OF STRONG STRONG THUNDERSTORMS WILL MOVE ACROSS THE STARKVILLE TO COLUMBUS AREA EARLY THIS MORNING. STORMS WILL BE CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND VERY HEAVY RAINFALL OF ONE TO TWO INCHES AS THEY MOVE EAST AT 15 MPH. PEOPLE IN CLAY...LOWNDES AND OKTIBBEHA COUNTIES...INCLUDING THE CITIES OF COLUMBUS AND WEST POINT...SHOULD MONITOR THESE STORMS CLOSELY. EEC
Special weather statement, Jul 6, 11:18 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1118 AM CDT SUN JUL 6 2008 MSZ036-061650- HOLMES MS- 1118 AM CDT SUN JUL 6 2008 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 6 MILES WEST OF EMORY AT 1118 AM CDT...MOVING SOUTHEAST AT 18 MPH. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN NORTHERN HOLMES COUNTY SHOULD MONITOR THIS STORM CLOSELY. CME
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 7:23 PM CDT | Severe Thunderstorm Warning | JAN | Forrest | 29 min |
| Jul 6, 3:05 AM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Oktibbeha | 14 min |
| Jul 6, 11:44 AM CDT | Severe Thunderstorm Warning | JAN | Attala | 46 min |
| Jul 6, 12:30 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Scott | 45 min |
| Jul 6, 12:43 PM CDT | Severe Thunderstorm Warning | JAN | Newton | 47 min |
| Jul 6, 1:21 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton, Scott, Smith | 20 min |
| Jul 6, 1:45 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Webster | 45 min |
| Jul 6, 1:50 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba | 40 min |
| Jul 6, 2:35 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Lamar | 40 min |
| Jul 6, 2:44 PM CDT | Severe Thunderstorm Warning | JAN | Holmes | 19 min |
| Jul 6, 3:53 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Montgomery, Webster | 52 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.